I'm glad your doc is adding to your meds. Rationally, you've taken the Cymbalta before, so why would it be an issue now right? Having some fears is normal, but when they impede in your daily life, you have to catch them right? I had an irrational fear of ALL insects, and I'm talking ants too. You have to stop, and think, why do I feel this way, and how can I address this. The Abilify is going to help you a lot, plus make sure you are taking your klonopin, that should calm you down, until both meds kick in.
What is your diagnosis? If you don't feel comfortable answering here, pm me, I might be able to explain things a little further to you, but since I'm not sure. I don't want to make assumptions. I also have a link where you can look up Abilify, but it would be best in private. Hang in there. LCC
Last April I was on Cymbalta worked wonderful for me..I was also alil manic,
I am Bipolar. I was loving it...after a few months..I broke out w/ horrenous welts all over my enitre body and not to mention I was having severe hot flashes after a full surgical hysterectomy..I felt as if someone was lighting matches and tossing them @ me.during the Summmer it was aweful...where I would just leap up and yelp..in the bus, in BBQ's.
except for my face.Thank God....still after 2 years I have the scars..(don't laugh) I'm on it again..
.I believe while I was on Cymbalta last April...I took a percocet for my back & legs.which may have trigger the bad reaction...we will see ...this time...I'm willing to take the risk...I am very suicial....pray for me....
hopefully this time.. I am right about the percs...lol....I feel loopy in a sense I think about the same stuff ..worry every single day about things that have'nt even happened yet...can't focus....tongue tied...problems picking out a breakfast menu!!! simple everyday tasks is just so overwhelming....very defensive...
everything is a huge issue for me..I'm always in fear...social phobia...my mother is ailing..
wow I'm confused as confuse can be..lol..
the same thing happened when I was Pristiq..in Dec..I was sleeping in the hospital w/ my Mom....I had pain I took a perc...then I had welts on my neck..stopped the Pristiq.immediatly....I've been on Cymbalta since Jan30th...no rashes yet..I stopped the percs too...
oh Mornings and afternoons are worse for me.especailly Mondays!! & it's not like I work ...lol..I'm disable
as the days goes by and it's 6pm I start to feel alil better...Does anyone know why?